arrow
Volume 11, Number 3
Previous Issue Next Issue

Zhen Han

J. Comp. Math., 11 (1993), pp. 193-204.

Preview Full PDF 2072 22244 Abstract

Ping-Wen Zhang

J. Comp. Math., 11 (1993), pp. 205-210.

Preview Full PDF 2091 22383 Abstract

Qun Lin & Ai-Hui Zhou

J. Comp. Math., 11 (1993), pp. 211-214.

Preview Full PDF 2052 22284 Abstract

Chong-Xi Zhan

J. Comp. Math., 11 (1993), pp. 215-224.

Preview Full PDF 2061 21967 Abstract

Guo-Liang Xu & Guo-Zhong Zhuang

J. Comp. Math., 11 (1993), pp. 225-235.

Preview Full PDF 2057 21898 Abstract

Zhong-Zhi Bai & De-Ren Wang

J. Comp. Math., 11 (1993), pp. 236-249.

Preview Full PDF 1964 21994 Abstract

Geng Sun

J. Comp. Math., 11 (1993), pp. 250-260.

Preview Full PDF 2081 22323 Abstract

Kai-Tai Li & Zhen Mei

J. Comp. Math., 11 (1993), pp. 261-275.

Preview Full PDF 2143 22236 Abstract

Ming Wang

J. Comp. Math., 11 (1993), pp. 276-288.

Preview Full PDF 2153 22008 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard